# SDR SWAA2017081115580

- Difficulty date: July 18, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 466-514
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CARGO FLOOR SUPPORT CORRODED BETWEEN BS 466 TO 514. REPAIRED THE FLOOR SUPPORT IAW SRM.
